# SDR GLBA20110405F

- Difficulty date: April 5, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 31,977 hours, 40,630 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Component: Aileron
- Component part number: 129130000603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND THE RT AILERON IB LEADING EDGE SKIN BENT IN 3.5" ON BOTTOM SIDE, CLOSURE RIB DAMAGED, OB LWR LEADING EDGE SKIN CRACKED .625" AND BENT 1.5" FROM LEADING EDGE TO 2.5" BACK. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-27-001. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
